Table of Contents
Advances in Numerical Analysis
Volume 2014 (2014), Article ID 353194, 8 pages
http://dx.doi.org/10.1155/2014/353194
Research Article

Error Analysis for a Noisy Lacunary Cubic Spline Interpolation and a Simple Noisy Cubic Spline Quasi Interpolation

School of Mathematical Sciences, Ocean University of China, Qingdao, Shandong 266100, China

Received 18 May 2014; Revised 30 August 2014; Accepted 30 August 2014; Published 10 September 2014

Academic Editor: Weizhu Bao

Copyright © 2014 Feng-Gong Lang and Xiao-Ping Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Süli and D. F. Mayers, An Introduction to Numerical Analysis, Cambridge University Press, Cambridge, UK, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  2. C. A. Hall, “Optimal error bounds for cubic spline interpolation,” Journal of Approximation Theory, vol. 16, no. 2, pp. 105–122, 1976. View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. Quarteroni, R. Sacco, and F. Saleri, Numerical Mathematics, Springer, Berlin, Germany, 2nd edition, 2007. View at MathSciNet
  4. I. J. Schoenberg, “Contribution to the problem of approximation of equidistant data by analytic functions,” Quarterly of Applied Mathematics, vol. 4, pp. 45–99 and 112–141, 1946. View at Google Scholar
  5. C. de Boor, A Practical Guide to Splines, Springer, New York, NY, USA, 1978. View at MathSciNet
  6. F. Lang and X. Xu, “A new cubic B-spline method for linear fifth order boundary value problems,” Journal of Applied Mathematics and Computing, vol. 36, no. 1-2, pp. 101–116, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. R. H. Wang, Numerical Approximation, Higher Education Press, Beijing, China, 1999.
  8. L. L. Schumaker, Spline Functions: Basic Theory, Cambridge University Press, Cambridge, UK, 3rd edition, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. C. Zhu and W. Kang, “Numerical solution of Burgers-Fisher equation by cubic B-Spline quasi-interpolation,” Applied Mathematics and Computation, vol. 216, no. 9, pp. 2679–2686, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. Z. W. Jiang and R. H. Wang, “An improved numerical solution of Burgers' equation by cubic B-spline quasi-interpolation,” Journal of Information and Computational Science, vol. 7, no. 5, pp. 1013–1021, 2010. View at Google Scholar · View at Scopus
  11. P. Sablonnière, “Univariate spline quasi-interpolants and applications to numerical analysis,” Rendiconti del Seminario Matematico Università e Politecnico di Torino, vol. 63, no. 3, pp. 211–222, 2005. View at Google Scholar · View at MathSciNet · View at Scopus
  12. Z. M. Wu and R. Schaback, “Shape preserving properties and convergence of univariate multiquadric quasi-interpolation,” Acta Mathematicae Applicatae Sinica, vol. 10, no. 4, pp. 441–446, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. L. Ling, “A univariate quasi-multiquadric interpolation with better smoothness,” Computers & Mathematics with Applications, vol. 48, no. 5-6, pp. 897–912, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus